MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY TIMESH 1 X PLATE, STRAIGHT; PLATE, BONE

MEDTRONIC NEUROSURGERY TIMESH 1 X PLATE, STRAIGHT; PLATE, BONE
Model Number 015-044
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that when the doctor used the matching screw to the plate being used to break into the skull, the plate's hole was broken and could not be used normally.The operation was completed after replacing with the same type of product.The patient's status at the time of the report was alive-no injury.
 
Additional Manufacturer Narrative
One timesh plate was returned.The plate was not attached to the tag with the part number and lot number information.One of the end eyelets was broken and left a gap through the aperture.It is unknown how this damage occurred.The instructions for use cautions, ¿excessive force, over-bending, notching, or scratching during mesh forming process could result in mesh fracture.¿ if information is provided in the future, a supplemental report will be issued.

Brand Name
TIMESH 1 X PLATE, STRAIGHT
Common Device Name
PLATE, BONE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8400432
Report Number2021898-2019-00093
Device Sequence Number313136
Product Code JEY
UDI-Device Identifier00643169620292
UDI-Public00643169620292
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number015-044
Device Catalogue Number015-044
Device Lot NumberT194583
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer05/15/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR